# SDR UPS98227989

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK FOUND EMINATING FROM FASTENER HOLE ON FRAME 760.95 RT OVERSIZE HOLE.  FRAME 760.95 RT REPAIRED IAW APPENDIX C OF EO B727-5310-5474.
